Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 721970, 10 pages
http://dx.doi.org/10.1155/2015/721970
Research Article

Infinity Period Dynamic Control of a Kind of Channel’s Price and Brand Investment: A Differential Game Method

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China
2Research Center for Social Work Development, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 22 November 2014; Accepted 20 January 2015

Academic Editor: Honglei Xu

Copyright © 2015 Kaihong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaihong Wang, Li Cheng, and Chuan Ding, “Infinity Period Dynamic Control of a Kind of Channel’s Price and Brand Investment: A Differential Game Method,” Mathematical Problems in Engineering, vol. 2015, Article ID 721970, 10 pages, 2015. https://doi.org/10.1155/2015/721970.